Previous |  Up |  Next

Article

References:
[1] Ambrose W., Singer I. M.: On homogeneous Riemannian manifolds. Duke Math. J. 25 (1958) p. 647-669. DOI 10.1215/S0012-7094-58-02560-2 | MR 0102842 | Zbl 0134.17802
[2] Kobayashi S., Nomizii K.: Foundations of differential geometry. Vol. I and II (1963 and 1969), New York, Interscience Publishers. MR 0152974
[3] Kostant В.: A characterization of invariant affine connections. Nagoya Math. J. 16 (1960) p. 35-50. MR 0110995 | Zbl 0093.35502
[4] Kowalski О.: Affine reductive spaces. Beitrage zur Algebra und Geometrie 8 (1979) p. 99- 105. MR 0571356 | Zbl 0436.53015
[5] Kowalski О.: Generalized symmetric spaces. Lecture notes in mathematics 805, Springer- Verlag 1980. MR 0579184 | Zbl 0431.53042
[6] Kowalski О.: Generalized symmetric spaces. revised Russian version, MIR, Moscow 1984. MR 0743260 | Zbl 0543.53041
[7] Sekigawa K.: Notes on homogeneous almost Hermitian manifolds. Hokkaido Math. J. Vol. 7 (1978) p. 206-213. DOI 10.14492/hokmj/1381758447 | MR 0509406 | Zbl 0388.53014
[8] Tricerri F., Vanecke L.: Homogeneous Riemannian structures. London Math. Soc. Lecture Notes Series 1983 - Cambridge University Press.
Partner of
EuDML logo